MAUDE Adverse Event Report: GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE; INTRODUCER, CATHETER

GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE; INTRODUCER, CATHETER
Model Number 1000182-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Type of Reportable Event Serious Injury
Event or Problem Description
Detailed circumstances at the time of occurrence (always stated if an error code is known): pvi, after cti isolation, when triggered from cs, at occurred during mapping blood pressure dropped, it was checked became cardiac tamponade by echocardiography.During ablation blood pressure did not drop suddenly, it was unknown at what timing it became a dandelion.Timing when complaints occurred: after 3 hours since the procedure was started pvc, after cti isolation, during atmapping how to complete the procedure: performed pericardial drainage.To icu after pericardial drainage.(we will confirm the situation later and report it).The complaint product(s) will not be returned for analysis.No further information is available.

Brand Name
MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis, mn
MDR Report Key10407333
Report Number2183787-2020-00079
Device Sequence Number2925755
Product Code DYB
UDI-Device Identifier00821329400995
UDI-Public(01)00821329400995(17)210116(10)GB5218221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2021
Device Model Number1000182-001
Device Catalogue NumberD140010
Device Lot NumberGB5218221
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;